MAUDE Adverse Event Report: ZIMMER BIOMET, INC. MODULAR FLEX DRILL BIT 3.2 MM DIAMETER 30 MM LENGTH; INSTRUMENT, HIP

ZIMMER BIOMET, INC. MODULAR FLEX DRILL BIT 3.2 MM DIAMETER 30 MM LENGTH; INSTRUMENT, HIP
Catalog Number 00879000703
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/08/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the drill was broken during a procedure.There was no harm or health consequences to the patient.Attempts have been made and no further information is available.
 
Additional Manufacturer Narrative
(b)(4).G2: (b)(6).Proposed component code: mechanical (g04)- drill no product was returned or pictures provided; visual and dimensional evaluations could not be performed.The complaint cannot be performed.Dhr was reviewed and no discrepancies related to the reported event were found.Root cause is unable to be established.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
MODULAR FLEX DRILL BIT 3.2 MM DIAMETER 30 MM LENGTH
Common Device Name
INSTRUMENT, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key17640689
Report Number0001822565-2023-02279
Device Sequence Number12254910
Product Code LXH
UDI-Device Identifier00889024152212
UDI-Public(01)00889024152212(11)220422(10)65311682
Combination Product (Y/N)N
Initial Reporter CountryJO
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/28/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number00879000703
Device Lot Number65311682
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/10/2023
Initial Report FDA Received Date08/29/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/22/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age61 YR
Patient SexFemale
Patient Weight90 KG